# SDR 441M032002

- Difficulty date: March 20, 2002
- Submitted: March 20, 2002
- Operation: General aviation
- Aircraft: N441M
- Make and model: Cessna 441
- Aircraft serial: 4410032
- Aircraft time: 6,735 hours, 4,714 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Part time: 6,735 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR FUEL BOOST PUMPS IN EACH WING WERE CHAFED THROUGH TO CONDUCTOR. WIRING HARNESS HAS TWO CONNECTOR PLUGS, ONE TO EACH BOOST PUMP.  CONNECTOR PLUGS ARE WIRED TO A THIRD, LARGER PLUG THAT CONNECTS TO BULKHEAD PLUG THAT FEEDS THROUGH INBOARD MOST RIB IN WET WING AREA.  BOOST PUMPS ARE MOUNTED TO PLATE AND SURROUNDED BY METAL BOX SHAPED CAN WHICH WHEN INSTALLED, GETS INSERTED THROUGH HORIZONTAL PANEL WITH NEOPRENE SEALS, TO CREATE THE FUEL HOPPER. BOX LIKE ENCLOSURE FOR BOOST PUMPS IS VERY CLOSE TO WHERE THE WIRES EXIT LARGER OF THREE CONNECTOR PLUGS, SO WIRES ARE PUSHING FIRMLY AGAINST THE BOOST PUMP BOX LIKE COVER AND ARE CHAFING ON IT.  FOUND AT LEAST ONE WIRE IN EACH WING THAT WAS CHAFED THROUGH.
